# SDR AALA2019022659013

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 60,149 hours, 22,744 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000LF
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR PANEL 261AG DELAMINATED.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-001, AND IRM 9701, REV I.
